# SDR COMA9760073

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warn System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WHEN FLAPS SELECTED TO LANDING CONFIGURATION.  COULD NOT DUPLICATE DISCREPANCY.  NO FAULT CODES FOUND IN FLAP COMPUTER.
